# SDR DALA2016101907573

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 BULK CARGO 1484 S37R FOUND STIFFENER CORROSION.  FOUND CORROSION IN NO ALLOWABLE DAMAGE AREA AS PER SRM 53-00-07 ALLOWABLE DAMAGE.  FABRICATED AND REPLACED.
